# SDR SWAA2015092944377

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 62,110 hours, 36,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 285A17102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS SWITCH GUARD ON P5 OVERHEAD PANEL IN COCKPIT INOPERATIVE.  R & R MODULE IAW SIP.
